# SDR SWIA201440432

- Difficulty date: November 30, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 21,412 hours, 13,110 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Insulation
- Condition: Torn
- Location: Idg Feeder Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE IDG POWER FEEDER HARNESS PROTECTIVE SHEATH IS TORN.  C-CHECK, RO: REPAIRED LT ENGINE POWER FEEDER CABLE SHEATH, 2 PLACES IAW REO.
